for Journals by Title or ISSN
for Articles by Keywords
help

Publisher: Journal of Global Research in Mathematical Archives (Total: 1 journals)   [Sort by number of followers]

Showing 1 - 1 of 1 Journals sorted alphabetically
J. of Global Research in Mathematical Archives     Open Access  
Similar Journals
Journal Cover
Journal of Global Research in Mathematical Archives
Number of Followers: 0  

  This is an Open Access Journal Open Access journal
ISSN (Print) 2320-5822
Published by Journal of Global Research in Mathematical Archives Homepage  [1 journal]
  • RESTRAINED SECURE DOMINATION IN THE JOIN AND CORONA OF GRAPHS

    • Authors: Enrico Limbo Enriquez
      Pages: 01 - 06
      Abstract: Let  be a connected simple graph. A restrained dominating set  of a graph , is a restrained secure dominating set of  if for each , there exists  such that  and the set  is a dominating set of . The minimum cardinality of a restrained secure dominating set of , denoted by  is called the restrained secure domination number of . A restrained secure dominating set of cardinality  is called a - of . In this paper, we show that every integer  and  with  is realizable as restrained secure domination number and order of  respectively. Further, we characterize the restrained secure dominating sets in the join and  corona of two graphs and give some important results.
      PubDate: 2018-05-20
      Issue No: Vol. 5, No. 5 (2018)
       
  • GEOMETRIC ARITHMETIC TEMPERATURE INDEX OF CERTAIN NANOSTRUCTURES

    • Authors: Dickson Selvan, Kishori P Narayankar
      Pages: 07 - 13
      Abstract: In the study of  topological indices such as Zagreb index, geometric arithmetic index, atom-bond connectivity index are exploited to estimate the bioactivity of chemical compounds. Inspired by many degree based topological indices, we propose here a new topological index, called the  geometric arithmetic temperature index  of a molecular graph , which shows good correlation with entropy, acentric factor, enthalpy of vaporization and standard enthalpy of vaporization of an octane isomers. In this paper we compute the geometric arithmetic temperature index  of line graphs of subdivision graphs of 2D-lattice, nanotube and nanotorus of  TUC_4C_8[p,q].
      PubDate: 2018-05-20
      Issue No: Vol. 5, No. 5 (2018)
       
  • Approximate ML Estimation in Type I Generalized Logistic Distribution
           under Type-II Censoring

    • Authors: Vasudeva Rao Ananthasetty
      Pages: 14 - 24
      Abstract: In two-parameter Type-I generalized logistic distribution (GLD), even in complete samples, the ML equations of scale and shape parameters are to be solved numerically using an iterative technique such as Newton-Raphson method.   Assuming shape parameter is known, based on a    Type-II censored sample, Vasudeva Rao et al. (2017) derived a linear estimator for scale parameter by making linear approximations to the non-linear terms appearing in the ML equation of scale parameter.   They call this new linear estimator as linear approximate MLE (LAMLE).  But, in all practical situations, we may not assume shape parameter is known.  Therefore, in this paper, we suggest an iterative procedure to solve the LAMLE of scale parameter and the ML equation of shape parameter jointly to yield some new estimates called as approximate MLEs (AMLEs). Based on a Monte-Carlo simulation study, we compare the AMLEs with the corresponding MLEs and found that the AMLEs are almost as efficient as MLEs.  However, we restricted our simulation study only for the case of complete sample and left censored samples, because of the non-convergence of the MLEs in case of right  and doubly censored samples.  Finally, we demonstrate the computation of AMLEs and their comparison with MLEs by means of two real data sets. 
      PubDate: 2018-05-20
      Issue No: Vol. 5, No. 5 (2018)
       
  • Quarantine And Antidotal e - Epidemiological Model For Viruses In Computer
           Network

    • Authors: Kaveri Kanchan Kumari
      Pages: 25 - 32
      Abstract: An e-epidemic  SIQRAS (Susceptible, Infectious, Quarantined, Recovered, Antidotal, Susceptible) model for the transmission of malicious objects in computer network has been developed and its various parametric characteristics are analyzed. Malicious objects, free equilibrium point and endemic equilibrium points are discussed by Jacobian Matrix. Stability of the system has been shown by using Routh-Hurwitz. MATLAB are employed to solve and simulate the system of differential equations.
      PubDate: 2018-05-20
      Issue No: Vol. 5, No. 5 (2018)
       
  • ON A NEW SUBCLASS OF ANALYTIC FUNCTIONS DEFINED BY USING GENERALIZED
           AL-OBOUDI DIFFERENTIAL OPERATOR

    • Authors: Dr.M. Thirucheran
      Pages: 33 - 40
      Abstract: The main object of this paper is investigating a new subclass of normalized analytic function in the open unit disk U which is defined by Al-Oboudi Differential Operator. We obtain the co-efficient inequality and extreme points for this class are given.Keywords: Univalent functions, differential operators, generalized Salagean differential operator, generalized Al-Oboudi differential operator.
      PubDate: 2018-05-20
      Issue No: Vol. 5, No. 5 (2018)
       
  • ONSET OF CONVECTION IN AN ANISOTROPIC VISCO-ELASTIC FLUID SATURATED POROUS
           MEDIUM USING THERMAL NON EQUILIBRIUM MODEL

    • Authors: N. K. Enagi
      Pages: 41 - 53
      Abstract: The Onset of Convection in an Anisotropic Visco-elastic fluid saturated porous medium using thermal non equilibrium model is studied. A Darcy model is used for momentum equation and a two field model is used for energy equation. The effect of conductivity ratio, anisotropic parameters on the critical Rayleigh number and the critical wave number is analyzed it is found that the conductivity ratio, fluid phase anisotropic parameter makes the system more stable,                                                                                                                                                        Key Words: Convection, Visco-elastisity, thermal non-equilibrium.
      PubDate: 2018-05-20
      Issue No: Vol. 5, No. 5 (2018)
       
  • A SPECIAL CASE OF NEAR – IDEMPOTENT SEMIGROUPS

    • Authors: T.N. Kavitha
      Pages: 54 - 59
      Abstract: In a previous paper we introduced a near idempotent semigroup and studied its structure through the relations  λ, ρ and  δ.  In this paper, we introduce a new pair of relations   λr   and   ρr   on a near idempotent semigroup.  In general   λr   and   ρr   are not reflexive relations on a near idempotent semigroup and hence not equivalence relations. We study the special case when  λr  becomes reflexive on a near idempotent semigroup.  This gives rise to a special case of a near idempotent semigroup, namely, a right near idempotent semigroup.Key words: Near idempotent semigroup, right near idempotent semigroup, reflexive relations, and equivalence relations
      PubDate: 2018-05-20
      Issue No: Vol. 5, No. 5 (2018)
       
  • GENERAL MULTIPLICATIVE ve-DEGREE INDICES OF DOMINATING OXIDE AND REGULAR
           TRIANGULATE OXIDE NETWORKS

    • Authors: V.R. Kulli
      Pages: 60 - 64
      Abstract: Recently, the ve-degree concept is defined in Graph Theory. In this paper, we propose the general first and second multiplicative ve-degree indices and the first and second multiplicative hyper-ve-degree indices of a molecular graph. Furthermore we compute the multiplicative ve-degree indices, the multiplicative hyper-ve-degree indices and general first and second multiplicative ve-degree indices for dominating oxide and regular triangulate oxide networks.Keywords: multiplicative ve-degree indices, multiplicative hyper-ve-degree indices, dominating oxide network, regular triangulate oxide network.Mathematics Subject Classification: 05C05, 05C07, 05C90.
      PubDate: 2018-05-20
      Issue No: Vol. 5, No. 5 (2018)
       
  • Characterizations of Hexagonal Recognizable picture series

    • Authors: Jaya Abraham Jose
      Pages: 65 - 71
      Abstract: In this paper, we investigate power series on Hexagonal pictures. These are functions that map hexagonal pictures to elements of a semi ring. We assign weights to hexagonal picture automata. We will prove the equivalence of the families of projections of rational series and series recognized by weighted hexapolic picture automata (WHPA).
      PubDate: 2018-05-23
      Issue No: Vol. 5, No. 5 (2018)
       
  • Cryptanalysis of RSA with Small Multiplicative Inverse of (p - 1) or (q -
           1) Modulo e

    • Authors: ANURADHA KAMESWARI PRATHA
      Pages: 72 - 81
      Abstract: In this paper, we mount an attack on RSA by using lattice based techniques implemented in the case when $p-1$ or $q-1$ have small multiplicative inverse less than or equal to $N^\delta$ modulo the public encryption exponent $e$, for some small $\delta$ and described the attack bounds for $\delta.$
      PubDate: 2018-05-23
      Issue No: Vol. 5, No. 5 (2018)
       
 
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
Fax: +00 44 (0)131 4513327
 
Home (Search)
Subjects A-Z
Publishers A-Z
Customise
APIs
Your IP address: 34.229.151.87
 
About JournalTOCs
API
Help
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-